# SDR IXXA20160517031

- Difficulty date: April 19, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 77,815 hours, 23,491 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 752, STRINGER 34L, CORRODED AT DOME NUT.  REPAIRED STRINGER 34L IAW SRM 53-00-03.
